# SDR FDEA201302270463

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,972 hours, 13,934 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 11CG7GO
- Part serial: AB1709
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL AT APPROX 70 KNOTS GOT AN "AURAL  MASTER CAUTION WARNING" ONLY. ABORTED THE TAKEOFF AND THEN ON TAXI IN NOTICED THE AVIONICS SMOKE LIGHT CAME ON INTERMITTENTLY AND STAYED ON AND OFF AFTER SHUTDOWN.  ADHERED TO GRH FOR TAKEOFF ABORT.  R & R AVIONICS 13WA & 11WA IAW AMM 26-15-12-04.  OPS CHECK GOOD.
